# SDR BAQA093490

- Difficulty date: February 29, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N135WJ
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0287
- Aircraft time: 58 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Master Box
- Part serial: 1359
- Condition: Will Not Test
- Part time: 59 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOX WILL NOT TEST AND IS CAUSING LT GENERATOR TO FAIL. REPLACED WITH SERVICABLE MASTER BOX, 03/05/2004
